# SDR SIMA20211112002

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 3,768 hours, 2,333 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFT LAV CHEMICAL ODOR INTENSIFIED IN FLIGHT.SOURCE IS UNKNOWN.THE CHEMICAL ODOR ORIGINATING FROM AFT LAV. FA REPORTED THAT IT INTENSIFIED IN FLIGHT. MIA MTX CONFIRMED THAT THE ODOR IS THE CONCENTRATE SANITIZER THAT RAMP USES WAS POSSIBLY USED WITHOUT BEING DILUTED. THEY THOROUGHLY CLEANED THE LAV INCLUDING UNDER THE TOILET SHROUD. SENT UP ON AN FCF FOR AN HOUR WITH NO ODOR NOTED. AIRCRAFT WILL BE RELEASED FOR REVENUE SERVICE."TRANSFERRED TO NRWC 092-MIA-00788"-C/A-REF NRWC 092-MIA-00788 FOR WORK ACCOMPLISHED.C/W FIM TASK 25-40-00 AND WORKSCOPE REV 1,2.3 . NO DISCREPANCIES NOTED.
